# SDR 2004F00168

- Difficulty date: April 5, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 16,716 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, RIGHT OUTBOARD ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REMOVED AND REPLACED RIGHT OUTBOARD ELEVATORY HINGE BRACKET.  (M)
